논문KCI 등재
Some classes of integral equations of convolutions-pair generated by the Kontorovich-Lebedev, Laplace and Fourier transforms
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this article, we prove the existence of a solution to some classes of integral equations of generalized convolution type generated by the Kontorovich-Lebedev (K) transform, the Laplace $(\mathcal{L})$ transform and the Fourier (F) transform in some appropriate function spaces and represent it in a closed form.
Abstract
In this article, we prove the existence of a solution to some classes of integral equations of generalized convolution type generated by the Kontorovich-Lebedev (K) transform, the Laplace $(\mathcal{L})$ transform and the Fourier (F) transform in some appropriate function spaces and represent it in a closed form.
참고문헌 (19)
- A. Erd´elyi, "Tables of integral transforms. Vol. II" (1954), McGraw-Hill Book Company, Inc
- U. Grenander, "California Monographs in Mathematical Sciences" (1958), University of California Press
- L. X. Huy, "On the Laplace generalized convolution transform", Ann. Univ. Sci. Budapest. Sect. Comput, 43, pp.303~316 (2014)
- N. Mikaeilvand, "Mean value theorem for integrals and its application on numerically solving of Fredholm integral equation of second kind with Toeplitz plus Hankel Kernel", Int. J. Industrial Math, 6(4), pp.351~360 (2014)
- J. L. Schiff, "Undergraduate Texts in Mathematics" (1999), SpringerVerlag
- H. M. Srivastava, "Theory and Applications of Convolution Integral Equations" (1992), Kluwer Academic Publishers
- N. X. Than, "Generalized convolutions of the integral Kontorovich-Lebedev, Fourier sine and cosine transforms", Ann. Univ. Sci. Budapest. Sect. Comput, 25, pp.37~51 (2005)
- N. X. Thao, "On the Toeplitz plus Hankel integral equation II", Int. Trans. & Spec. Funct, 25(1), pp.75~84 (2014)
- N. X. Thao, "On the Toeplitz plus Hankel integral equations", Int. Trans. & Spec. Funct, 22(10), pp.723~737 (2011)
- Nguyen Xuan Thao, "The Fourier–Laplace Generalized Convolutions and Applications to Integral Equations", Vietnam Journal of Mathematics, 41(4), pp.451~464 (2013), Springer Science and Business Media LLC[DOI]
- N. X. Thao, "On the Fourier-Laplace convolution transforms", Int. Trans. & Spec Funct, 26(4), pp.30313~ (2015)
- E. C. Titchmarsh, "Introduction to the Theory of Fourier Integrals" (1986), Chelsea Publishing Co
- ntegral equations and resolvents of Toeplitz plus Hankel kernels, "J. N. Tsitsiklis", Laboratory for Information and Decision Systems, Massachusetts Institute of Technology, ~, pp.Series (1981), Report No.: LIDS-P 1170
- T. Tuan, "On the generalized convolution with a weight function for the Fourier cosine and the inverse Kontorovich-Lebedev integral transformations", Nonlinear Funct. Anal. Appl, 12(2), pp.325~341 (2007)
- T. Tuan, "On the Fourier-Sine and Kontorovich–Lebedev Generalized Convolution Transforms and Their Applications", Ukrainian Mathematical Journal, 72(2), pp.267~279 (2020), Springer Science and Business Media LLC[DOI]
- Trinh Tuan, "Integral equation of Toeplitz plus Hankel's type and parabolic equation related to the Kontorovich‐Lebedev‐Fourier generalized convolutions", Mathematical Methods in the Applied Sciences, 41(17), pp.8171~8181 (2018), Wiley[DOI]
- Trinh TUAN, "A class of Fredholm equations and systems of equations related to the Kontorovich-Lebedev and the Fourier integral transforms", TURKISH JOURNAL OF MATHEMATICS, 44(3), pp.643~655 (2020), The Scientific and Technological Research Council of Turkey (TUBITAK-ULAKBIM)[DOI]
- T. Tuan, "On the generalized convolution for the Fourier sine and the Kontorovich-Lebedev transforms", Acta Math. Vietnam, 35(2), pp.303~317 (2010)
- S. B. Yakubovich, "Index Transforms" (1996), World Scientific Publishing Co., Inc
관련 논문AI추천
Certain Class of Multidimensional Convolution Integral Equations Involving a Generalized Polynomial SetJamal Mohammed Shenan, Tariq Omar Salim경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2011 · 제51권 제3호A generalized integral transform with the kernel on function space with related topics정현수대한수학회 · 대한수학회보2024 · 제61권 제5호Convolution theorems for fractional Fourier cosine and sine transforms and their extensions to BoehmiansChinnaraman Ganesan, Rajakumar Roopkumar대한수학회 · 대한수학회논문집2016 · 제31권 제4호On a class of generalized functions for some integral transform enfolding kernels of Meijer $G$ function typeShrideh Khalaf Al-Omari대한수학회 · 대한수학회논문집2018 · 제33권 제2호Some integral transforms involving extended generalized Gauss hypergeometric functions최준상, Jyotindra C. Prajapati, Krunal B. Kachhia, Sunil Dutt Purohit대한수학회 · 대한수학회논문집2016 · 제31권 제4호A general Volterra-type integral equation associated with an integral operator involving the product of general class of polynomials and multivarible H-function in the kernelagarwal, Priyanka Harjule, Rashmi Jain장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2017 · 제20권 제3호
이 간행물의 다른 논문 (14건)
Diophantine triple with Fibonacci numbers and elliptic curve박진서pp. 401-411A relationship between Cayley-Dickson process and the generalized Study determinantPritta Etriana Putri, Laurence Petrus Wijayapp. 413-422Higher order Apostol-type poly-Genocchi polynomials with parameters $a, b$ and $c$Roberto B. Corcino, Cristina B. Corcinopp. 423-445Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary orderLe Thi Thuy, Tran Thi Quynh Chi, Nguyen Xuan Tupp. 447-463Differences of differential operators between weighted-type spacesJasbir Singh Manhas, Mohammed Said Al Ghafripp. 465-483
